# SDR SIMA200824603

- Difficulty date: August 29, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4700 CREW REPORTED AFTER TAKEOFF LG AIR GRND FAIL CAUTION CAME ON.  COULD NOT RETRACT LANDING GEAR.  COMPLIED AOM VOL 1.  RETURNED TO AIRPORT.  NORMAL LANDING WAS MADE LANDING WAS NOT OVERWEIGHT.  LESS THAN 300 FEET PER MINUTE WEIGHT WAS 38000 LBS.  C/A.  R&R RADIO ALTIMETER COAX CABLES AND ALTIMETER ANTENNAS.  RESET ALL GAPS ON ALL WEIGHT ON WHEELS PROX SWITCHES AND PERFORMED ALL OPS CHECKS.  OPS CHECKS GOOD.  FCF WAS PERFORMED SATISFACTORY.  ACFT RETURNED TO SERVICE.
